# SDR 9705073221

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Inoperative
- Location: Cabin
- Stage of operation: AP
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING APPROACH AFTER THE LANDING GEAR WAS EXTENDED, THE OVERHEAD EMERGENCY EXIT SIGNS AT DOORS 1L AND 1R DID NOT ILLUMINATE.  MAINTENANCE REPLACED EPSU (1OWL).  OPERATIONAL CHECK OK.
